# SDR K3HA9700079

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N360PA
- Make and model: Boeing 727230
- Aircraft serial: 20676
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 900542
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING AFT EMERGENCY LIGHT INOP.  REMOVED AND REPLACED POWER SUPPLY AS PER MM 33-50-11, CHECKED GOOD.
